# SDR SWAA2023042016393

- Difficulty date: March 14, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R/H STA-663 VAPOR BARRIER CRACKED.<[01] MEASUREMENTS;[02] CLEANED AND PREPARED CRACK DAMAGE AREAS FOR REPAIR; STOP DRILL ALL CRACKS ;PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] REPAIRED R/H STA -663 VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10 MATERIAL USED PO.1800550 AND PO.1690463;[04] VERIFIED STEP 3.;[05] SUMMARY: REPAIRED R/H STA -663 VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10 MATERIAL USED PO.1800550 AND PO.1690463 & APPLIED TOP COAT TO VAPOR BARRIOR STA 663 AS PER AMM 51-21-73-370-804;[06] VERIFIED ALL STEPS
